# SDR DL777090004

- Difficulty date: January 2, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 35,325 hours, 5,236 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 35,206 hours, 4,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 35,206 hours, 4,867 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO FOR ENG EXCEEDENCE, ACFT QUARANTINED PENDING NTSB INVESTIGATION FOR POSSIBLE UNCONTAINED FAN SEPERATION NR 2 ENGINE REPLACED.
